# SDR 96ZZZX2606

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20J
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 23057790
- Condition: Leak
- Location: Oil Jet
- Part time: 381 hours
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON LANDING FOR STUDENT CHANGE, SMOKE WAS SEEN COMING FROM ENGINE COMPARTMENT.  REPLACED NR 6 AND NR 7 ENGINE OIL JET SEAL.
